# SDR 99ZZZX2987

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6694E
- Make and model: Cessna 172N
- Aircraft serial: 17272050
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Circlip
- Part number: LW16586
- Condition: Failed
- Location: Tappet
- Part time: 1,842 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT 2,400 RPM/10,000 FEET, CIRCLIP FAILED (BECAME DISCONNECTED) ON VALVE LIFTER TAPPET NR 3 CYLINDER ASSEMBLY TAKING THE REST OF THAT CYLINDER'S UPPER VALVE TRAIN WITH IT.  A SAFE LANDING WAS MADE TO A ROAD.
